# SDR ASAA0996095

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A32334
- Condition: Corroded
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA CHANNEL SUPPORT OUT OF LIMITS BS 500 AND BS 500B, WL 145 RBL TO LBL 3.  REMOVED SUPPORT, FABRICATED AND INSTALLED.
